Reaction to first Test-E shot - Advice needed

  1. New Member
    Underdeal's Avatar
    Stats
    6'2"  210 lbs.
    Join Date
    Feb 2011
    Posts
    26
    Rep Power
    58
    Level
    4
    Lv. Percent
    74.26%

    Reaction to first Test-E shot - Advice needed


    Hoping you fella's might be able to help me with a question.

    Around 1.5 hours after my first ever Test E shot i started to feel hot and flushed. Suddenly my ears were bright red and really really hot and my arms felt slightly itchy and went red.

    I thought I was having an allergic reaction and was about to head off to the ER when the symptoms started to subside. After an hour or so I was all back to normal.

    I have searched a bit and not seen anyone else reporting anything like this.

    Needless to say I am a bit weary of the next shot in a few days and wanted to find out if anyone else has experienced similar?


    Thanks in advance

  2. New Member
    druller655321's Avatar
    Stats
    6'0"  180 lbs.
    Join Date
    Sep 2012
    Posts
    106
    Rep Power
    7586
    Level
    10
    Lv. Percent
    6.85%

    Sounds like a reaction to the carrier oil. But I can't be 100% sure.
  3. New Member
    anarchy's Avatar
    Join Date
    Feb 2013
    Posts
    28
    Rep Power
    36
    Level
    5
    Lv. Percent
    0.38%

    It most likely is ethyl oleate based, which allows better solubility of the hormone. Most UGL's are using it now to be able to create higher mg/ml products. I don't react well to it either... If I pin in my glutes it gets red, sore, and really swollen... Also makes me feel run down/ almost sick like the next day. I pin in my lats because it is less sore and I can function, glutes hurts to sit. It is an allergic reaction and Benadryl is supposed to help but I haven't found it too. It has gotten better than it used to be like my body has adjusted a bit to it.
    •   
       

  4. New Member
    Underdeal's Avatar
    Stats
    6'2"  210 lbs.
    Join Date
    Feb 2011
    Posts
    26
    Rep Power
    58
    Level
    4
    Lv. Percent
    74.26%

    Thanks for the reply's guys.

    Im not decided if I will continue or not but thanks for the input. Its odd, the injection site is fine, no pain, swelling or redness at all. Just 2 hours where I thought I was going to go into anaphylactic shock or something....

    Cheers guys
  5. New Member
    gashuffer's Avatar
    Stats
    6'1"  260 lbs.
    Join Date
    Sep 2012
    Posts
    10
    Rep Power
    32
    Level
    2
    Lv. Percent
    75.52%

    This may also be a result of an increase in hormone levels too. I often get the same reaction after first injection, but it subsides by 2nd week in. Regardless, remember your are increasing your natural levels by your dosage amount and your body will react.
  6. Banned
    Borispili's Avatar
    Stats
    5'5"  200 lbs.
    Join Date
    Apr 2012
    Posts
    490
    Rep Power
    0
    Level
    20
    Lv. Percent
    22.22%

    OR you freaked out cuse it was ur first pin happens to all of us, its like "oh shiz oil in my body WTF!!"
  7. New Member
    druller655321's Avatar
    Stats
    6'0"  180 lbs.
    Join Date
    Sep 2012
    Posts
    106
    Rep Power
    7586
    Level
    10
    Lv. Percent
    6.85%

    Quote Originally Posted by Borispili View Post
    OR you freaked out cuse it was ur first pin happens to all of us, its like "oh shiz oil in my body WTF!!"
    Which will soon be replaced by that felling of "oh shiz oil is in my body....and now I feel like a god, **** YEAH!"
  8. New Member
    Underdeal's Avatar
    Stats
    6'2"  210 lbs.
    Join Date
    Feb 2011
    Posts
    26
    Rep Power
    58
    Level
    4
    Lv. Percent
    74.26%

    Thanks everyone.

    Oddly enough it flared up today again at work. All of a sudden my ears go red as, and feel like they are on fire. Then i go red all over my neck back and shoulders and get slightly itchy. About an hour and it dissapears....

    Im guessing its the hormone increase like gashuffer said but I thought it took quite a while for Test E Ester to be cleaved etc and get to work?

    Thanks to all replying... hopefully that "oh shiz oil is in my body....and now I feel like a god, **** YEAH!" feeling starts soon and these flare ups go away.

    I look like a radio active tomato when it flares up!
  9. New Member
    anarchy's Avatar
    Join Date
    Feb 2013
    Posts
    28
    Rep Power
    36
    Level
    5
    Lv. Percent
    0.38%

    Take your temperature next time it flares up, if you are rockin a fever, it's an allergic reaction... Take Benadryl
  10. New Member
    Underdeal's Avatar
    Stats
    6'2"  210 lbs.
    Join Date
    Feb 2011
    Posts
    26
    Rep Power
    58
    Level
    4
    Lv. Percent
    74.26%

    Hey all,

    As embarrassing as it is to admit, I know what was causing that reaction..... It wasn't the test. My face is red now but just from embarrassment.

    I also started taking Niacin the same day as my first shot and its not flush free. I was getting a crazy flush from the Niacin...... Stopped the niacin and the issues is gone.....


    Sorry guy's - I nominate myself for the dumb ass of the week award.



    Really appreciate the responses though.
  11. New Member
    druller655321's Avatar
    Stats
    6'0"  180 lbs.
    Join Date
    Sep 2012
    Posts
    106
    Rep Power
    7586
    Level
    10
    Lv. Percent
    6.85%

    Now you can focus on the test. Enjoy!
  12. Banned
    Borispili's Avatar
    Stats
    5'5"  200 lbs.
    Join Date
    Apr 2012
    Posts
    490
    Rep Power
    0
    Level
    20
    Lv. Percent
    22.22%

    My first test injection I remember that lol
  13. Diamond Member
    LiveToLift's Avatar
    Stats
    5'9"  185 lbs.
    Join Date
    Oct 2011
    Posts
    13,635
    Rep Power
    9960438
    Level
    104
    Lv. Percent
    78.71%
    Achievements Activity ProActivity AuthorityActivity VeteranActivity RoyaltyPosting ProPosting AuthorityPosting Veteran

    Niacin flushes are intense! Lmao!
    PES Representative
    http://pescience.com/insider http://facebook.com/pescience
  14. New Member
    duque21's Avatar
    Join Date
    Dec 2002
    Age
    33
    Posts
    6
    Rep Power
    148
    Level
    2
    Lv. Percent
    28.83%

    Reaction to first Test-E shot - Advice needed


    I was thinking niacin the whole time- then got to your post saying it- LoL
  

  
 

Similar Forum Threads

  1. First Test e + tbol cycle. Need advice
    By Grayman911 in forum Cycle Info
    Replies: 36
    Last Post: 06-25-2012, 10:26 AM
  2. First test. E cycle... advice on how to format
    By strongman_101 in forum Anabolics
    Replies: 2
    Last Post: 05-28-2012, 03:30 PM
  3. Replies: 1
    Last Post: 02-14-2010, 02:48 AM
  4. First PH Cycle Planning: Advice Needed
    By thenine in forum Anabolics
    Replies: 6
    Last Post: 11-24-2009, 12:07 PM
  5. First PH Cycle Planning: Advice Needed
    By thenine in forum Supplements
    Replies: 1
    Last Post: 11-22-2009, 02:32 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in